Alert archive / Oklahoma / Areal Flood Warnings in 2011
Areal Flood Warning 13, NWS Tulsa, OK
NWS Tulsa, OK issued this areal flood warning at Apr 26, 2011, 11:58 AM CDT for 16 counties in Oklahoma; 7 counties in Arkansas. It was in force for 12 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2011, 11:58 AM CDT (16:58 UTC)
- Expired
- Apr 27, 2011, 12:00 AM CDT
- In force
- 12 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
All 23 counties
Benton County, AR, Carroll County, AR, Crawford County, AR, Franklin County, AR, Madison County, AR, Sebastian County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Craig County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, LeFlore County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pittsburg County, OK, Rogers County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 55 km from the middle of the area, began a volume at 17:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 1:05 PM CDT | FLOOD | 1 W Beaver, AR | BRIDGE ON STATE HIGHWAY 187 THAT GOES OVER BUTLER CREEK HAS BEEN WASHED OUT. CREWS ARE WORKING TO REPAIR THE DAMAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 5.0 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 466 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
050
WGUS44 KTSA 261658
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
1158 AM CDT TUE APR 26 2011
ARC007-015-033-047-087-131-143-OKC001-021-035-041-061-077-079-091-
097-101-107-111-115-121-131-135-270500-
/O.NEW.KTSA.FA.W.0013.110426T1658Z-110427T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON AR-CARROLL AR-SEBASTIAN AR-CRAWFORD AR-FRANKLIN AR-
BENTON AR-MADISON AR-OKMULGEE OK-MUSKOGEE OK-ROGERS OK-DELAWARE OK-
CRAIG OK-OTTAWA OK-ADAIR OK-CHEROKEE OK-OKFUSKEE OK-SEQUOYAH OK-
MCINTOSH OK-HASKELL OK-MAYES OK-LE FLORE OK-PITTSBURG OK-LATIMER OK-
1158 AM CDT TUE APR 26 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLOOD WARNING FOR...
ADAIR COUNTY IN NORTHEAST OKLAHOMA...
BENTON COUNTY IN NORTHWEST ARKANSAS...
CARROLL COUNTY IN NORTHWEST ARKANSAS...
CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA...
CRAIG COUNTY IN NORTHEAST OKLAHOMA...
CRAWFORD COUNTY IN NORTHWEST ARKANSAS...
DELAWARE COUNTY IN NORTHEAST OKLAHOMA...
EXTREME EASTERN ROGERS COUNTY IN NORTHEAST OKLAHOMA...
FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS...
HASKELL COUNTY IN SOUTHEAST OKLAHOMA...
LATIMER COUNTY IN SOUTHEAST OKLAHOMA...
LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...
MADISON COUNTY IN NORTHWEST ARKANSAS...
MAYES COUNTY IN NORTHEAST OKLAHOMA...
MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA...
MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
NORTHEASTERN OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA...
OKMULGEE COUNTY IN NORTHEAST OKLAHOMA...
OTTAWA COUNTY IN NORTHEAST OKLAHOMA...
PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA...
SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS...
SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...
WASHINGTON COUNTY IN NORTHWEST ARKANSAS...
* UNTIL MIDNIGHT CDT WEDNESDAY
* AT 1153 AM CDT...ALTHOUGH RAINFALL HAS ENDED OVER THE WARNED
AREA...RUNOFF FROM THE RAIN CONTINUES TO LEAVE MANY AREAS UNDER
WATER...ESPECIALLY COUNTY ROADS AND AREAS WITH LOW WATER CROSSINGS.
IN PARTICULAR...ADAIR COUNTY AND CHEROKEE COUNTIES IN OKLAHOMA ARE
STILL AFFECTED BY FLOODING. IN ARKANSAS...WASHINGTON...MADISON...
CARROLL AND BENTON COUNTIES ARE SEVERELY AFFECTED.
* RUNOFF FROM THE EXCESSIVE RAINFALL OVER THE WEEKEND HAS LEFT MANY
ROADS UNDER WATER...ESPECIALLY IN NORTHWEST ARKANSAS AND PORTIONS OF
FAR EASTERN OKLAHOMA. ADDITIONAL RAINFALL IS EXPECTED LATER TODAY
AND TONIGHT. PERSONS SHOULD MONITOR THE WEATHER FOR POSSIBLE FLASH
FLOOD WARNINGS THROUGH TONIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.
MOST FLOOD RELATED DEATHS OCCUR IN VEHICLES. DO NOT ATTEMPT TO CROSS
WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO
CROSS A FLOWING STREAM... EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
LOW WATER CROSSINGS IN HILLY TERRAIN ARE ESPECIALLY DANGEROUS IN
HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND
ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER
TO CARRY VEHICLES AWAY.
&&
LAT...LON 3577 9351 3576 9368 3540 9369 3492 9444
3450 9446 3451 9493 3469 9493 3459 9576
3469 9610 3538 9597 3556 9618 3586 9618
3583 9523 3608 9520 3609 9544 3700 9541
3699 9461 3650 9461 3649 9329 3615 9328
$$What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this areal flood warning went out at Apr 26, 11:03 AM CDT, 55 minutes earlier.
Area forecast discussion, Apr 26, 11:03 AM CDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1103 AM CDT TUE APR 26 2011
.DISCUSSION...
BREAK IN THE RAINFALL THIS MORNING BUT STILL DEALING WITH
CONSIDERABLE WATER ISSUES OVER NORTHWEST ARKANSAS AND PARTS OF
EASTERN OKLAHOMA. AERIAL FLOOD WARNINGS REMAIN IN EFFECT FOR MUCH
OF THE FORECAST AREA AND SOME OF THEM LIKELY TO BE EXTENDED.
AS FOR SEVERE WEATHER POTENTIAL THE OVERALL THINKING HAS NOT
CHANGED AS WARM SECTOR WILL CONTINUE TO EXPAND OVER EAST TEXAS AS
POTENT UPPER WAVE APPROACHES THIS AFTERNOON. MOST MODEL GUIDANCE
CONTINUES TO BRING WARM FRONT...CURRENTLY NEAR I-20 IN EASTERN
TEXAS...TO NEAR THE RED RIVER BY LATE THIS AFTERNOON.
THERMODYNAMIC ENVIRONMENT NEAR AND SOUTH OF WARM FRONT WILL BE
VERY VOLATILE AND WIND PROFILES FAVORABLE FOR OUTBREAK OF DAMAGING
SEVERE WEATHER...THUS HOW MUCH OF OUR CWA IS IMPACTED HINGES ON
EVENTUAL WARM FRONTAL POSITION.
CURRENT FORECAST GOOD OVERALL...BUT WILL ADJUST HIGH TEMPS DOWN
ACROSS NORTHERN AREAS.
&&
.PREV DISCUSSION... /ISSUED 640 AM CDT TUE APR 26 2011/
AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
MVFR/IFR CEILINGS WILL PERSIST BRIEFLY ACROSS NE OK THIS
MORNING...AND LONGER ACROSS FAR NW AR SITES. ALL SITES ARE
EXPECTED TO BECOME VFR BY EARLY AFTERNOON...WITH THUNDERSTORM
CHANCES INCREASING FROM THE SOUTH BY LATE AFTERNOON. WIDESPREAD
CONVECTION IS EXPECTED LATE EVENING INTO THE OVERNIGHT WITH
CEILINGS GRADUALLY LOWERING INTO MVFR RANGE AND LOWER WITHIN THE
MOST WIDESPREAD THUNDERSTORM COVERAGE.
PREV DISCUSSION... /ISSUED 319 AM CDT TUE APR 26 2011/
DISCUSSION...
ONE MORE ROUND OF SEVERE WEATHER AND RAINFALL THAT WILL
AGGRAVATE THE HISTORIC FLOODING TAKING PLACE ACROSS
PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
EXPECTED LATER THIS AFTERNOON INTO WEDNESDAY.
A FEW SHOWERS OCCURRED ACROSS NORTHWEST ARKANSAS EARLY
THIS MORNING AS A MID-LEVEL SHORTWAVE MOVED ACROSS THE AREA.
THIS PRECIP HAS ENDED AS THE SHORTWAVE MOVED EAST OF THE AREA.
THE ASSOCIATED SURFACE BOUNDARY WHICH CURRENTLY STRETCHES FROM
WESTERN ARKANSAS INTO NORTHERN TEXAS WILL STALL OUT ACROSS CENTRAL
ARKANSAS AND NORTHERN TEXAS THIS MORNING.
THE STALLED FRONTAL BOUNDARY WILL LIFT BACK NORTH INTO THE
AREA THIS AFTERNOON AS A SURFACE LOW DEVELOPS ALONG THE
BOUNDARY ACROSS NORTHWEST TEXAS. THE BEST CHANCE OF SEVERE
THUNDERSTORMS WILL BE THIS EVENING AND INTO THE OVERNIGHT
HOURS ACROSS SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS
AS THE SURFACE LOW MOVES OUT OF NORTH-CENTRAL TEXAS AND ACROSS
SOUTHEAST OKLAHOMA. THIS WILL COINCIDE WITH A 130 KT 250 MB
JET DIVING ACROSS NORTHERN TEXAS CREATING A DIFFLUENT PATTERN
ALOFT ACROSS SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS THIS
EVENING AND INTO THE OVERNIGHT HOURS. WITH SURFACE DEW POINTS
SURGING INTO THE MID AND UPPER 60S ACROSS SOUTHEAST OKLAHOMA
AND WEST-CENTRAL ARKANSAS SOUTH OF THE FRONTAL BOUNDARY...
INSTABILITIES INCREASE DRAMATICALLY GIVEN THE STEEP MID-LEVEL
LAPSE RATES. GIVEN THE MORE THAN ADEQUATE DEEP LAYER SHEAR THAT
WILL BE IN PLACE...TORNADIC SUPERCELLS WILL POSSIBLE ACROSS
SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS THIS EVENING AND
INTO THE OVERNIGHT HOURS. LARGE HAIL AND DAMAGING WINDS WILL
ALSO BE POSSIBLE WITH THESE STORMS. NORTH OF THE FRONTAL BOUNDARY
ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS...THE SEVERE
THUNDERSTORM POTENTIAL WILL ALSO EXIST WITH LARGE HAIL AND
DAMAGING WINDS THE MAIN CONCERN. THE THREAT FOR THUNDERSTORMS
WILL END WEDNESDAY AFTERNOON AS THE ASSOCIATED MID-LEVEL SHORTWAVE
ROTATES ACROSS THE AREA.
RAINFALL WILL ALSO BE A CONCERN DURING THIS TIME PERIOD. WHILE THE
PROJECTED RAINFALL AMOUNTS DO NOT SEEM OVERLY EXCESSIVE...THEY POSE
A HUGE PROBLEM AS PORTIONS OF EASTERN OKLAHOMA AND MUCH OF NORTHWEST
ARKANSAS ARE ALREADY EXPERIENCING MAJOR AND EVEN HISTORIC FLOODING.
WILL LEAVE THE FLASH FLOOD WATCH AS IS FOR NOW. HOWEVER...IT MAY NEED
TO BE EXTENDED IN TIME WITH LATER UPDATES.
THURSDAY AND FRIDAY LOOK TO BE DRY AS HIGH PRESSURE BUILDS INTO THE
REGION AT THE SURFACE AND ALOFT. THE NEXT CHANCE OF SHOWERS AND
THUNDERSTORMS WILL COME ON SATURDAY WHEN ANOTHER COLD FRONT IS SLATED
TO MOVE THROUGH THE REGION WITH THE AID OF AN UPPER LEVEL LOW MOVING
ACROSS THE NORTHERN PLAINS. KEPT THE FORECAST DRY SUNDAY AND MONDAY...
HOWEVER THERE IS SOME CONCERN THAT FRONT COULD HANG UP ACROSS NORTHERN
TEXAS ON SUNDAY BRINGING CHANCES OF SHOWERS AND THUNDERSTORMS TO
SOUTHERN PORTIONS OF THE AREA.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 64 50 66 46 / 20 70 50 10
FSM 73 57 67 45 / 50 70 50 10
MLC 72 54 65 45 / 30 70 40 10
BVO 65 50 65 42 / 10 70 40 10
FYV 66 51 62 40 / 30 70 60 10
BYV 67 50 59 43 / 30 70 60 10
MKO 64 54 65 44 / 30 70 50 10
MIO 65 50 64 44 / 20 70 50 10
F10 65 53 65 46 / 20 70 40 10
HHW 75 62 71 46 / 30 60 30 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR OKZ066-OKZ067-OKZ068-
OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...14
LONG TERM....05Hazardous weather outlook, Apr 26, 5:12 AM CDT, 6 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
512 AM CDT TUE APR 26 2011
ARZ001-002-010-011-019-020-029-OKZ049-053>076-271000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
510 AM CDT TUE APR 26 2011
...HIGH IMPACT SEVERE WEATHER EXPECTED AND HISTORIC FLOODING ONGOING...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...SIGNIFICANT.
AREA...SOUTH OF A LINE FROM FORT SMITH TO MCALESTER.
ONSET...AFTER 6 PM.
AREA AT GREATEST RISK...FAR SOUTHEAST OKLAHOMA.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...ALONG AND SOUTHEAST OF INTERSTATE 44.
ONSET...AFTER 5 PM.
AREA AT GREATEST RISK...SOUTH OF INTERSTATE 40.
FLASH FLOOD.
RISK...SIGNIFICANT.
AREA...ALONG AND SOUTH OF INTERSTATE 44.
ONSET...AFTER 5 PM.
AREA AT GREATEST RISK...NORTHWEST ARKANSAS AND EAST
CENTRAL OKLAHOMA.
RIVER FLOOD.
RISK...CRITICAL.
AREA...RIVERS CURRENTLY IN MAJOR FLOOD AND AT OR NEAR
HISTORIC LEVELS.
ONSET...ONGOING.
DISCUSSION...
VOLATILE SEVERE WEATHER WILL DEVELOP THIS EVENING NEAR
SOUTHEAST OKLAHOMA AND SPREAD NORTHEASTWARD...WITH SIGNIFICANT
IMPACTS INCLUDING LONG TRACK TORNADOES. THIS ROUND OF STORMS
WILL BE ASSOCIATED WITH A STRONG MID LEVEL JET STREAK
PASSING ATOP A WARM FRONT...WHICH WILL BE LOCATED NEAR THE
RED RIVER BY THIS EVENING.
THE SEVERE WEATHER POTENTIAL WILL CONTINUE TO INCREASE INTO
THE OVERNIGHT HOURS AS YET ANOTHER MID LEVEL JET STREAK
MOVES INTO THE SOUTHERN PLAINS. AS THIS OCCURS THE WARM FRONT
WILL LIFT FURTHER NORTHWARD INTO SOUTHEAST OKLAHOMA...AND
POSSIBLY INTO WEST CENTRAL ARKANSAS...THOUGH THE TERRAIN OF
SOUTHEAST OKLAHOMA WILL COMPLICATE THE FRONTAL LOCATION.
ADDITIONAL SEVERE STORMS WILL DEVELOP BY LATE EVENING INTO
THE OVERNIGHT HOURS WITH TORNADOES LIKELY IN VICINITY OF
THE WARM FRONT. THE TORNADIC RISK WILL DIMINISH FURTHER
NORTHWARD...HOWEVER SEVERE STORMS WILL REMAIN LIKELY WITH
VERY LARGE HAIL BEING THE PRIMARY RISK.
FLASH FLOODING AND RIVER FLOODING WILL AGAIN BE WORSENED BY
THE EVENING AND OVERNIGHT THUNDERSTORMS. A FLASH FLOOD
WATCH REMAINS IN EFFECT...AND ANY ADDITIONAL RAINS WILL
QUICKLY PRODUCE DANGEROUS IMPACTS ACROSS EAST CENTRAL OKLAHOMA
INTO FAR NORTHWEST ARKANSAS. ALSO...HISTORIC FLOODING IS
ONGOING ALONG SOME LARGER RIVERS...AND THESE HIGH WATER
LEVELS WILL BE SLOW TO DECREASE WITH THE EXPECTED RAINS
LATER TODAY AND TONIGHT.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK WILL BE REQUIRED.
ALL COMMUNICATION CHANNELS SHOULD BE UTILIZED INCLUDING
RADIO AND INTERNET SERVICES.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...HIGH WIND POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
SUNDAY AND MONDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
EXTENDED DISCUSSION...
SEVERE THUNDERSTORMS MAY BE ONGOING EARLY WEDNESDAY...WITH
POTENTIAL FOR THUNDERSTORMS TO REDEVELOP LATER IN THE DAY
WEDNESDAY BENEATH THE PASSING UPPER STORM CENTER.
STRONG SOUTHERLY WINDS WILL RETURN FRIDAY WITH THUNDERSTORM
CHANCES RETURNING ON SATURDAY...WHEN THE NEXT COLD FRONT
WILL PASS THROUGH THE AREA.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 8:06 PM CDT | River Flood Warning | TSA | Cherokee | 12 hr |
| Apr 25, 8:15 PM CDT | Areal Flood Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah | 10 hr |
| Apr 26, 5:44 AM CDT | Areal Flood Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah | 6 hr |
| Apr 26, 3:55 PM CDT | Special Weather Statement | TSA | LeFlore | 35 min |
| Apr 26, 4:19 PM CDT | Special Weather Statement | TSA | Pittsburg | 41 min |
| Apr 26, 4:25 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 50 min |
| Apr 26, 4:32 PM CDT | Special Weather Statement | TSA | Atoka | 43 min |
| Apr 26, 4:38 PM CDT | Special Weather Statement | TSA | Haskell | 52 min |
| Apr 26, 4:45 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 45 min |
| Apr 26, 4:50 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 40 min |
| Apr 26, 4:58 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 47 min |
| Apr 26, 5:09 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 66 min |
| Apr 26, 5:11 PM CDT | Flash Flood Warning | TSA | Adair | 4 hr |
| Apr 26, 5:20 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, Muskogee, Sequoyah | 4 hr |
| Apr 26, 5:21 PM CDT | Special Weather Statement | TSA | Haskell | 39 min |
| Apr 26, 5:24 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pushmataha | 66 min |
| Apr 26, 5:26 PM CDT | Special Weather Statement | TSA | Tulsa | 34 min |
| Apr 26, 5:28 PM CDT | Severe Thunderstorm Warning | TSA | Adair, LeFlore, Sequoyah | 47 min |
| Apr 26, 5:28 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Washington | 47 min |
| Apr 26, 5:29 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 30 min |
| Apr 26, 5:30 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Tulsa | 35 min |
| Apr 26, 5:38 PM CDT | Tornado Warning | TSA | LeFlore, Sequoyah | 37 min |
| Apr 26, 5:43 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 32 min |
| Apr 26, 6:00 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 30 min |
| Apr 26, 6:03 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes | 42 min |
| Apr 26, 6:06 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 54 min |
| Apr 26, 6:08 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers | 39 min |
| Apr 26, 6:14 PM CDT | Special Weather Statement | TSA | Washington | 31 min |
| Apr 26, 6:19 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee | 41 min |
| Apr 26, 6:22 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 38 min |
| Apr 26, 6:32 PM CDT | Flash Flood Warning | TSA | Cherokee | 4 hr |
| Apr 26, 6:32 PM CDT | Tornado Warning | TSA | LeFlore | 18 min |
| Apr 26, 6:36 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 25 min |
| Apr 26, 6:52 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 16 min |
| Apr 26, 6:56 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 37 min |
| Apr 26, 5:17 PM CDT | Special Weather Statement | TSA | Washington | 43 min |
| Apr 26, 5:33 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 27 min |
| Apr 26, 5:37 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 38 min |
| Apr 26, 5:42 PM CDT | Flash Flood Warning | TSA | Benton, Carroll, Madison, Washington | 4 hr |
| Apr 26, 5:50 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Madison, Washington | 28 min |
| Apr 26, 5:56 PM CDT | Flash Flood Warning | TSA | Crawford, Franklin, Sebastian | 4 hr |
| Apr 26, 6:09 PM CDT | Tornado Warning | TSA | Crawford, Franklin, Sebastian | 51 min |
| Apr 26, 6:11 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll | 18 min |
| Apr 26, 6:39 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 23 min |
Nearby
Areal Flood Warnings in Oklahoma, 2011Areal Flood Warnings in Arkansas, 2011Every areal flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.